# SDR CA120503006

- Difficulty date: April 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm GULFSTREAMGV
- Aircraft time: 1,075 hours
- Engine: Garrtt TFE73140
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NOTICED HYDRAULIC FLUID LEAKING FROM SINTERED PLUG AT END OF ACTUATOR. REPLACED ACTUATOR WITH REPAIRED UNIT.
